Ask Your Health Question and Get an Answer ASAP
Do you have headache, blurring of vision or any ear symptoms?
Are you on any medications?
Any significant past medical or surgical illness?
What are the specialists you have consulted?
to answer you first 3 questions id say no
i do get the odd itch in left ear.
Have been to hopital had full check up xray etc, seen many normal doctors which did the standard tests.Had heart check done
it also effects my nervous system with a slight feeling in the nerves sometimes,
Last time it happend a year ago I felt the nerves in my face one night and cold shivers/shakes at its worse a few times
Ate a lot of fish a year ago had a mercury reading of 40 nmols was told nothing to worry about.
Thought it might be shingals because my cousin had it at the same time.Or malaria have been to the tropics.
or over exercising or drinking to much water when exercising.I was swimming most nights that seems to have brought it back.
A precipitation by the exercises can be due to electrolyte imbalance induced by exertion and salt loss. So an estimation of blood sodium, potassium and chlorides should be done. Internal ear disease vertigo is termed true vertigo in which one feels rotational movement of self or the surroundings. The false vertigo or nonvertigo has feeling of light-headedness, unsteadiness, motion intolerance, imbalance, etc. You need to consult first an ENT specialist to exclude the diseases of internal ear. They will perform some clinical tests (vestibular diagnostic tests) to establish the cause. Often, dizziness can be a multisensory disorder due to any combination of peripheral neuropathy, visual impairment, and musculoskeletal disease. Many patients who have thyroid dysfunction can present with dizziness as an initial complaint. The other possibility to look for would be Benign paroxysmal positional vertigo (BPPV). Benign Positional Vertigo is one of the common reasons for the vertigo and it is treated by various exercises like Epley maneuver, Brandt-Daroff exercises, Semont maneuver etc. There are online videos, on which you can learn these exercises and try meanwhile, you are investigated;
Please feel free for your follow up questions.
I drank a lot of poweraid/gatoraid and it seemed to make it a bit better,Now my nervous system seems to be playing up eg, when walking it feels slighty out of sync and when typing on computer my arms feel slightly heavy.Have had symptoms like this in the past with light headness with strange feelings in the nervous system before.It seems to happen after 5 or 6 weeks of doing 90 min or more of jogging/swimming 3-4 days a week.I have stopped exercise which is frustating.,have lost 10 kilos recently.Is it worth seeing a neuroligist aswell if an mri showed nothing?This happend about a year ago then one day it went away.
Your symptoms are worth investigating further, especially when you have lost so significant weight of 10 kilos. An evaluation by a neurologist would be the first thing. The other specialist evaluation should be by an endocrinologist. Hormonal dysfunctions like thyroid disorders can be responsible for all of your symptoms too.
I hope this was helpful to you. If it was, please remember to ACCEPT the answer so I can get compensated for my work. if you have any more questions, please feel free to ask. I am truly privileged to help you, and I want to make sure that you are satisfied with the answer. Good luck!